Mayer-Vietoriss Sequences for HNN-Groups and Homological Duality.
Mathematische Zeitschrift, Tome 143 (1975), pp. 123-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__143_172217,
author = {Robert Bieri},
title = {Mayer-Vietoriss {Sequences} for {HNN-Groups} and {Homological} {Duality.}},
journal = {Mathematische Zeitschrift},
pages = {123--130},
year = {1975},
volume = {143},
zbl = {0407.20040},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__143_172217/}
}
Robert Bieri. Mayer-Vietoriss Sequences for HNN-Groups and Homological Duality.. Mathematische Zeitschrift, Tome 143 (1975), pp. 123-130. http://geodesic.mathdoc.fr/item/MZ_1975__143_172217/